# SDR SIMA20120502009

- Difficulty date: May 2, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 24,166 hours, 20,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FLOOR PROXIMITY EMERGENCY LIGHT PLASTIC EXTRUSIONS ARE DAMAGED.  AIRCRAFT REMOVED FROM SERVICE.  PROCURED EXTRUSIONS AND ASSEMBLED WITH LIGHT STRIPS IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
